CHINELLO GIANMARCO

Ruolo: 
Assegnista di ricerca
Settore scientifico disciplinare: 
ALGEBRA (MAT/02)

Didattica

A.A.: 2018/2019

A.A.: 2017/2018

Pubblicazioni

  • Chinello, G. (2018). Blocks of the category of smooth l-modular representations of GL(n,F) and its inner forms: reduction to level-0. ALGEBRA & NUMBER THEORY, 12(7), 1675-1713. Dettaglio
  • Chinello, G. (2017). Hecke algebra with respect to the pro-p-radical of a maximal compact open subgroup for GL(n,F) and its inner forms. JOURNAL OF ALGEBRA, 478, 296-317. Dettaglio
  • (2015). Représentations l-modulaires des groupes p-adiques. Décomposition en blocs de la catégorie des représentations lisses de GL(m,D), groupe métaplectique et représentation de Weil. (Tesi di dottorato, Université de Versailles St-Quentin-en-Yvelines, 2015). Dettaglio
  • Chinello, G., & Turchetti, D. (2015). Weil Representation and Metaplectic Groups over an Integral Domain. COMMUNICATIONS IN ALGEBRA, 43(6), 2388-2419. Dettaglio